# SDR AALA20150224001

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 73,906 hours, 38,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER TAIL CONE WON’T TEST.  R & R EMER LIGHT BATTERY PACK FOR TAIL CONE.  PERFORMED OPERATIONAL CHECK IAW AMM 33-53-00.  SYS CHECKED NORMAL.
